Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Riemannian foliations of the rank one symmetric spaces
HTML articles powered by AMS MathViewer

by Richard H. Escobales PDF
Proc. Amer. Math. Soc. 95 (1985), 495-498 Request permission

Abstract:

In this paper Riemannian folfiations of spheres by spheres and of projective spaces by projective spaces of the same kind are classified by using earlier results of the author and a theorem of Ucci.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 53C12, 53C30
  • Retrieve articles in all journals with MSC: 57R30, 53C12, 53C30
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 495-498
  • MSC: Primary 57R30; Secondary 53C12, 53C30
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806095-7
  • MathSciNet review: 806095